American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[2] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan H. Durfee. Intersection homology Betti numbers . Proc. Amer. Math. Soc. 123 (1995) 989-993. MR 1233968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Enrique Artal-Bartolo. Combinatorics and topology of line arrangements in the complex projective plane . Proc. Amer. Math. Soc. 121 (1994) 385-390. MR 1189536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Enrique Artal-Bartolo. Forme de Jordan de la monodromie des singularit\'es superisol\'ees de surfaces. Memoirs of the AMS 109 (1994) MR 1204839.
Book volume table of contents   

[6] B. Z. Shapiro. The mixed Hodge structure of the complement to an arbitrary arrangement of affine complex hyperplanes is pure . Proc. Amer. Math. Soc. 117 (1993) 931-933. MR 1131042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1